I have been perscribed Lortab for both headaches and back problems and I've been taking two pills a day for a little over a month. The other day when I went to the pharmacist to fill the perscription he told me I was hurting the baby and asked if I'd ever heard of crack babies! I need to know if I can continue to take this or if I'm putting/put my son in jeopardy. Please help me! I'm 28 weeks pregnant.
Certainly a sustained dose of narcotics can lead to withdrawal in your baby after birth. That having been said, Lortab isn't a particulary heavy hitter in this arena. But if I were your doctor I would try to figure out another plan for the chronic pain, or at least a drug you can alternate with, since exposure could last another 10-14 weeks. This may pose a difficult task, though. Physical therapy can sometimes alleviate back problems that could allow you to ditch the narcotics. Re: the headaches, a neurologist can evaluate you to see what kind you have and that could help guide your OB into what medicines to recommend.